Oberwolfach Reports


Full-Text PDF (703 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 10, Issue 3, 2013, pp. 2553–2629
DOI: 10.4171/OWR/2013/45

Published online: 2014-06-01

Noncommutative Geometry

Alain Connes[1], Joachim Cuntz[2], Marc A. Rieffel[3] and Guoliang Yu[4]

(1) Institut des Hautes Études Scientifiques, Bures-Sur-Yvette, France
(2) Universität Münster, Germany
(3) University of California, Berkeley, USA
(4) Texas A&M University, College Station, United States

Noncommutative Geometry applies ideas from geometry to mathematical structures determined by noncommuting variables. This meeting emphasized the connections of Noncommutative Geometry to number theory and ergodic theory.

No keywords available for this article.

Connes Alain, Cuntz Joachim, Rieffel Marc, Yu Guoliang: Noncommutative Geometry. Oberwolfach Rep. 10 (2013), 2553-2629. doi: 10.4171/OWR/2013/45